MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ANGIO CATH LAB PACK DOWNTOWN (ACBMA)698; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE ANGIO CATH LAB PACK DOWNTOWN (ACBMA)698; GENERAL SURGERY TRAY (KIT)
Model Number SANHFACBMB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as lot number was not provided.However, the supplier reviewed records in the last two years, and no abnormal situation was found.No sample was available for investigation.Photos were provided which showed lint on the glove only.According to our supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there was no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that lint from the blue, non-x-ray or towels pwtb04-stm in the angiography catheterization pack/ sanhfacbmb was found on the towels and on staff¿s gloves during a cardiac catheterization.There was a delay of approximately five minutes to switch out the towels and drop new ones into the sterile field.No injury was reported.The event date was unknown by the customer.Although there was no injury, cardinal health is proactively filing a medwatch report for potential risk to the patient.

Brand Name
ANGIO CATH LAB PACK DOWNTOWN (ACBMA)698
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9506186
Report Number1423537-2019-00384
Device Sequence Number3350666
Product Code LRO
UDI-Device Identifier10888439318197
UDI-Public10888439318197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFACBMB
Device Catalogue NumberSANHFACBMB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;